# SDR AU971342

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172N
- Engine: Lyc O320D3G
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Sticking
- Location: Engine Exh
- Component: Lyc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE EXHAUST VALVE STUCK AND PUSHROD DEFORMED.
